Une généralisation du théorème tauberien de Wiener

Mandelbrojt, Solem and Agmon, Shmuel: Une généralisation du théorème tauberien de Wiener. Acta scientiarum mathematicarum, (12) B. pp. 167-176. (1950)

[img] Cikk, tanulmány, mű
math_012_pars_b_167-176.pdf
Hozzáférés joga: Campus

Download (5MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: B
Page Range: pp. 167-176
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Wiener Norbert, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2016. Oct. 15. 14:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/13637

Actions (login required)

View Item View Item